Berlinchemie, Paracetamol BC 125 mg, 10
€3.46
Application area Headache Active ingredient Paracetamol
SKU:
GerBer62
Categories: Anti-inflammatories, Painkillers, Pharmacy
Description
Product information and mandatory informationParacetamol Bc 125mg
Active ingredient : Paracetamol (125 mg)
-
indication
This preparation is a pain-relieving, antipyretic drug (analgesic and antipyretic).The preparation is used for the symptomatic treatment of- mild to moderate pain (such as headache, toothache) and/or
- Fever.
Купить Berlin-Chemie
Цена Berlin-Chemie
Buy Berlin-Chemie
Price Berlin-Chemie
Product Data
| Weight | 0.1 kg |
|---|---|
| Producing country | Germany |
| Manufacturer | Berlinchemie |
| Dosage form | Suppositories |
| Usage | Unisex |
| EAN | AR-04685816 |
Shipping & Delivery
Related products
ASS + C-1A Pharma, 20
€18.86
Dolopyrin AL, 2×20
€14.28
Dolormin for children ibuprofen juice 40 mg / ml, 100 ml
€110.50
EUDORLIN Extra Ibuprofen pain tablets, 20
€13.98






For Kids


